Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Maximum and minimum first eigenvalues for a class of elliptic operators


Author: Carlo Pucci
Journal: Proc. Amer. Math. Soc. 17 (1966), 788-795
MSC: Primary 35.80; Secondary 35.42
DOI: https://doi.org/10.1090/S0002-9939-1966-0199576-1
MathSciNet review: 0199576
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. D. Aleksandrov, Certain estimates for the Dirichlet problem, Dokl. Akad. Nauk SSSR 134 (1960), 1001-1004=Soviet Math. Dokl. 1 (1961), 1151-1154. MR 0147776 (26:5290)
  • [2] R. J. Duffin, Lower bounds for eigenvalues, Phys. Rev. 71 (1947), 827-828. MR 0020698 (8:584e)
  • [3] M. H. Protter and H. F. Weinberger, On the spectrum of general second order operators, Bull. Amer. Math. Soc. 72 (1966), 251-255. MR 0190527 (32:7939)
  • [4] C. Pucci, Un problema variazionale per i coefficienti di equazioni differenziali di tipo ellittico, Ann. Scuola Norm. Sup. Pisa 16 (1962), 159-172. MR 0141871 (25:5268)
  • [5] -, Operatori ellittici estremanti, Ann. Mat. Pura Appl. 72 (1966), 141-170. MR 0208150 (34:7960)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.80, 35.42

Retrieve articles in all journals with MSC: 35.80, 35.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0199576-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society